# SDR AALA20060951

- Difficulty date: October 29, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 32H TO 40 INOPERATIVE.  REPLACED MODULE M734 AND SEVERAL LAMPS FOR EMERGENCY LIGHTS AT SEATS 32H TO 40.  SYSTEM GROUND CHECKED NORMAL OPERATION.
